Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A note on the identification of linear systems


Author: Richard Bellman
Journal: Proc. Amer. Math. Soc. 17 (1966), 68-71
MSC: Primary 34.20
MathSciNet review: 0193314
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34.20

Retrieve articles in all journals with MSC: 34.20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1966-0193314-4
Article copyright: © Copyright 1966 American Mathematical Society